# SDR FDEA201203281169

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 777
- Aircraft time: 22,185 hours, 11,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: A53781966200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT OVERHEAD FRAME 35 LT SIDE BETWEEN SEAT TRACKS 4L AND 5L AT FWD FACE MILLED STIFFNER, HAS .2500 CRACK AT UPPER RADIUS.  INSTALLED FABRICATED STIFFNER AT FORWARD CARGO PIT O/H FR 35 LT SIDE BETWEEN SEAT TRACKS 4L AND 5L AT FWD FACE IAW SRM 53-10-15, P 397-398, PAR 15, FIG 212 SHEET 1 AND 2 PG 393-400 AND TOPCOATED AREA IAW SRM 51-75-10.
